[Les solutions classiques d'un modèle de chimiotaxie avec consommation de chimioattracteurs sont bornées]
Dans cette Note, nous étudions le système de chimiotaxie suivant :
Nous montrons que les solutions classiques du système ci-dessus sont uniformément bornées en temps, pourvu que :
In this paper, we study the chemotaxis system:
We prove that the classical solutions to the above system are uniformly in-time-bounded provided that:
Accepté le :
Publié le :
Khadijeh Baghaei 1 ; Ali Khelghati 2
@article{CRMATH_2017__355_6_633_0, author = {Khadijeh Baghaei and Ali Khelghati}, title = {Boundedness of classical solutions for a chemotaxis model with consumption of chemoattractant}, journal = {Comptes Rendus. Math\'ematique}, pages = {633--639}, publisher = {Elsevier}, volume = {355}, number = {6}, year = {2017}, doi = {10.1016/j.crma.2017.04.009}, language = {en}, }
TY - JOUR AU - Khadijeh Baghaei AU - Ali Khelghati TI - Boundedness of classical solutions for a chemotaxis model with consumption of chemoattractant JO - Comptes Rendus. Mathématique PY - 2017 SP - 633 EP - 639 VL - 355 IS - 6 PB - Elsevier DO - 10.1016/j.crma.2017.04.009 LA - en ID - CRMATH_2017__355_6_633_0 ER -
Khadijeh Baghaei; Ali Khelghati. Boundedness of classical solutions for a chemotaxis model with consumption of chemoattractant. Comptes Rendus. Mathématique, Volume 355 (2017) no. 6, pp. 633-639. doi : 10.1016/j.crma.2017.04.009. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2017.04.009/
[1] Global existence and boundedness of classical solutions for a chemotaxismodel with consumption of chemoattractant and logistic source, Math. Methods Appl. Sci. (2016) | DOI
[2] Blow-up in a chemotaxis model without symmetry assumptions, Eur. J. Appl. Math., Volume 12 (2001), pp. 159-177
[3] Initiation of slime mold aggregation viewed as an instability, J. Theor. Biol., Volume 26 (1970), pp. 399-415
[4] Global existence, boundedness and stabilization in a high-dimensional chemotaxis system with consumption, 2016 (pp. 1–20) | arXiv
[5] Global small-data solutions of a two-dimensional chemotaxis system with rotational flux terms, Math. Models Methods Appl. Sci., Volume 25 (2015) no. 4, pp. 721-746
[6] Application of the Trudinger–Moser inequality to a parabolic system of chemotaxis, Funkc. Ekvacioj, Volume 40 (1997), pp. 411-433
[7] Finite dimensional attractors for one-dimensional Keller–Segel equations, Funkc. Ekvacioj, Volume 44 (2001), pp. 349-367
[8] Boundedness in a chemotaxis model with oxygen consumption by bacteria, J. Math. Anal. Appl., Volume 381 (2011), pp. 521-529
[9] Eventual smoothness and stabilization of large-data solutions in a three-dimensional chemotaxis system with consumption of chemoattractant, J. Differ. Equ., Volume 252 (2012), pp. 2520-2543
[10] Aggregation vs. global diffusive behavior in the higher-dimensional Keller–Segel model, J. Differ. Equ., Volume 248 (2010), pp. 2889-2905
[11] Finite-time blow-up in the higher-dimensional parabolic–parabolic Keller–Segel system, J. Math. Pures Appl., Volume 100 (2013), pp. 748-767
[12] Boundedness in chemotaxis systems with rotational flux terms, Math. Nachr. (2016), pp. 1-12 | DOI
[13] Stabilization and convergence rate in a chemotaxis system with consumption of chemoattractant, J. Math. Phys., Volume 56 (2015) no. 8
[14] Global existence of solutions for a fully parabolic chemotaxis system with consumption of chemoattractant and logistic source, Math. Nachr., Volume 288 (2015), pp. 710-720
- Global existence and boundedness of classical solutions in chemotaxis-(Navier-)Stokes system with singular sensitivity and self-consistent term, Applied Mathematics Letters, Volume 166 (2025), p. 109518 | DOI:10.1016/j.aml.2025.109518
- Global existence and lower bounds in a class of tumor-immune cell interactions chemotaxis systems, Discrete and Continuous Dynamical Systems - S, Volume 18 (2025) no. 6, p. 1636 | DOI:10.3934/dcdss.2024174
- Global existence in a two-dimensional chemotaxis-(Navier)-Stokes system with sub-logarithmic sensitivity, Journal of Mathematical Analysis and Applications, Volume 543 (2025) no. 2, p. 128921 | DOI:10.1016/j.jmaa.2024.128921
- Boundedness criteria for a chemotaxis consumption model with gradient nonlinearities, Journal of Mathematical Analysis and Applications, Volume 546 (2025) no. 1, p. 129226 | DOI:10.1016/j.jmaa.2025.129226
- Finite-time blow-up in a two-dimensional repulsive chemotaxis-consumption system with superlinear density-dependent sensitivity, Journal of Mathematical Analysis and Applications, Volume 548 (2025) no. 1, p. 129375 | DOI:10.1016/j.jmaa.2025.129375
- Global existence in a three-dimensional chemotaxis-Stokes system with p-Laplacian diffusion and singular sensitivity, Nonlinear Analysis: Real World Applications, Volume 85 (2025), p. 104339 | DOI:10.1016/j.nonrwa.2025.104339
- Global bounded solution of a 3D chemotaxis-Stokes system with slow
-Laplacian diffusion and logistic source, AIMS Mathematics, Volume 9 (2024) no. 6, p. 16168 | DOI:10.3934/math.2024782 - Optimal Control Related to Weak Solutions of a Chemotaxis-Consumption Model, Applied Mathematics Optimization, Volume 89 (2024) no. 2 | DOI:10.1007/s00245-024-10109-6
- Boundedness criteria for a class of indirect (and direct) chemotaxis-consumption models with signal-dependent sensitivity in high dimensions, Applied Mathematics Letters, Volume 149 (2024), p. 108908 | DOI:10.1016/j.aml.2023.108908
- A finite element approach to the Keller–Segel Chemotaxis system with impact of nonlocal diffusion, Boundary Value Problems, Volume 2024 (2024) no. 1 | DOI:10.1186/s13661-024-01976-7
- Global boundedness of solutions to a chemotaxis consumption model with signal dependent motility and logistic source, Comptes Rendus. Mathématique, Volume 362 (2024) no. G10, p. 1131 | DOI:10.5802/crmath.605
- Effects of indirect signal absorption in the chemotaxis system involving singularly signal‐dependent motilities, Mathematische Nachrichten, Volume 297 (2024) no. 6, p. 2036 | DOI:10.1002/mana.202300182
- Smooth solutions in a three-dimensional chemotaxis-Stokes system involving Dirichlet boundary conditions for the signal, Nonlinear Differential Equations and Applications NoDEA, Volume 31 (2024) no. 5 | DOI:10.1007/s00030-024-00982-z
- Can a chemotaxis-consumption system recover from a measure-type aggregation state in arbitrary dimension?, Proceedings of the American Mathematical Society (2024) | DOI:10.1090/proc/16988
- Boundedness in a Two-Species Chemotaxis System with Nonlinear Resource Consumption, Qualitative Theory of Dynamical Systems, Volume 23 (2024) no. 1 | DOI:10.1007/s12346-023-00873-1
- A Review on the Analysis and Optimal Control of Chemotaxis-Consumption Models, SeMA Journal (2024) | DOI:10.1007/s40324-024-00362-8
- Boundedness of classical solutions to a chemotaxis consumption model with signal-dependent motility, Zeitschrift für angewandte Mathematik und Physik, Volume 75 (2024) no. 3 | DOI:10.1007/s00033-024-02253-4
- Uniform in time
-estimates for an attraction-repulsion chemotaxis model with double saturation, Discrete and Continuous Dynamical Systems - B, Volume 28 (2023) no. 3, p. 1886 | DOI:10.3934/dcdsb.2022151 - The small-convection limit in a two-dimensional chemotaxis-Navier-Stokes system with density-dependent motion, Journal of Differential Equations, Volume 344 (2023), p. 608 | DOI:10.1016/j.jde.2022.11.012
- Uniform in time solutions for a chemotaxis with potential consumption model, Nonlinear Analysis: Real World Applications, Volume 70 (2023), p. 103795 | DOI:10.1016/j.nonrwa.2022.103795
- An Optimal Control Problem Subject to Strong Solutions of Chemotaxis-Consumption Models, SIAM Journal on Control and Optimization, Volume 61 (2023) no. 5, p. 3156 | DOI:10.1137/23m1553637
- Depleting the signal: Analysis of chemotaxis‐consumption models—A survey, Studies in Applied Mathematics, Volume 151 (2023) no. 4, p. 1197 | DOI:10.1111/sapm.12625
- Global boundedness and large time behavior in a chemotaxis system with indirect signal consumption, Zeitschrift für angewandte Mathematik und Physik, Volume 74 (2023) no. 6 | DOI:10.1007/s00033-023-02093-8
- Boundedness criteria for a class of indirect (and direct) chemotaxis-consumption models in high dimensions, Applied Mathematics Letters, Volume 132 (2022), p. 108108 | DOI:10.1016/j.aml.2022.108108
- Asymptotic stability of spiky steady states for a singular chemotaxis model with signal-suppressed motility, Mathematical Biosciences and Engineering, Volume 19 (2022) no. 12, p. 13988 | DOI:10.3934/mbe.2022652
- Global boundedness and asymptotic behavior in a chemotaxis system with signal‐dependent motility and indirect signal absorption, ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Volume 102 (2022) no. 12 | DOI:10.1002/zamm.202100191
- Global boundedness and large time behavior of a chemotaxis system with indirect signal absorption, Journal of Differential Equations, Volume 269 (2020) no. 9, p. 6365 | DOI:10.1016/j.jde.2020.05.008
- Boundedness of classical solutions for a chemotaxis system with general sensitivity function, Applicable Analysis, Volume 98 (2019) no. 3, p. 611 | DOI:10.1080/00036811.2017.1399361
- Analysis of a chemotaxis model with indirect signal absorption, Journal of Differential Equations, Volume 267 (2019) no. 8, p. 4778 | DOI:10.1016/j.jde.2019.05.015
- Boundedness of classical solutions for a chemotaxis model with rotational flux terms, ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, Volume 98 (2018) no. 10, p. 1864 | DOI:10.1002/zamm.201700091
Cité par 30 documents. Sources : Crossref
Commentaires - Politique